# SDR DALA2019012300440

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 82,609 hours, 63,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE EMERGENCY LIGHT IN CEILING INOP. REMOVED AND REPLACED BATTERY PACK IN AFT LAVATORY IAW 33-53 LIGHT CHECK OK. (LP4636327)
